Change search
ReferencesLink to record
Permanent link

Direct link
Contact Problems Of Kinked Cracks Modeled By A Boundary Integral Method
KTH, Superseded Departments, Solid Mechanics.
KTH, Superseded Departments, Solid Mechanics.ORCID iD: 0000-0002-0307-8917
1990 (English)In: International Journal for Numerical Methods in Engineering, ISSN 0029-5981, E-ISSN 1097-0207, Vol. 29, no 4, 847-860 p.Article in journal (Refereed) Published
Abstract [en]

Based on the integral equation for the resultant forces along a crack, a numerical method is developed for the solution of two dimensional kinked crack problems taking crack contact into account. The method is demonstrated by a consideration of an elastic half-plane containing a piece-wise straight line crack. Two numerical examples are presented and compared to finite element calculations. The numerical results indicate that the present method can be an effective and reliable tool for investigations of kinked crack problems associated with crack contact.

Place, publisher, year, edition, pages
1990. Vol. 29, no 4, 847-860 p.
National Category
Mechanical Engineering
URN: urn:nbn:se:kth:diva-25499DOI: 10.1002/nme.1620290412ISI: A1990CX54900011OAI: diva2:358792
QC 20101025Available from: 2010-10-25 Created: 2010-10-25 Last updated: 2010-10-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gudmundson, Peter
By organisation
Solid Mechanics
In the same journal
International Journal for Numerical Methods in Engineering
Mechanical Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link